# SDR JBXA0000166

- Difficulty date: April 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- Aircraft time: 3,234 hours, 2,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R590065
- Part serial: 1380
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT''S WINDSHIELD SHATTERED AT FL290, CENTER WINDOW PANE.  REMOVED AND REPLACED CAPT''S WINDSHIELD ASSY IAW CL-65 AMM 56-11-01, TEST GOOD.  SHATTERED WINDSHIELD CAUSED BY SUSPECTED WINDSHIELD HEAT CONTROLLER.  REMOVED AND REPLACED LT WINDSHIELD HEAT CONTROLLER IAW CL-65 AMM 30-12-19, OPS CHECKED GOOD.
